# SDR CALA2023122603732

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 58,203 hours, 18,917 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Governor
- Part number: FFG022AC
- Part serial: 11968614
- Condition: Inoperative
- Location: Lh Eng
- Part time: 77,426 hours, 19,249 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

IN CLIMB UPPER 20S COULD NOT SET COMMANDED THRUST LEFT ENGINE. CONTACT TOMC EMC WITH FINDINGS WHEN CLEARING ITEM UNLOCKED TO UPDATE. PILOT REPORTS CLIMB ABOVE 20K FT COULD NOT SET COMM THRU LEFT ENGINE. PEF BITE TEST NO LAST FLIGHT FAULT NOTED, ACCOMPLISHED MCDP TEST 10 AND TEST 30 TEST PASSED NO CURRENT FAULT. OPENED ENGINE CAWLING AND FOUND BVCU GROUND TEST SWITCH ON TEST. MOVED BVCU GROUND TEST BACK TO MORMAL. PEF BVCU GROUND TEST FOUND FAULT F0 F1 F2. PICS UPDATE PERFORMED BITE ON BVCU/EEC/TPU NO FAULTS FOUND. PERFORMED FIM TASKS 73-21 FAULT TREE 823 AND 77-11 FAULT TREE 805 THRU BLOCK 4 SHEET 3 FOUND HOSE TO PINT ON EPR TRANSMITTER KINKED AND SOFT SPOT REMOVED AND REPLACED BOTH P1 AND PINT FLEX HOSES TO EPR PERFORMED POWERPLANT TEST 10 PASS, TEST 5 PERFORMANCE TEST 5 , T/O POWER TEST 13 FAIL ENGINE FAILED TO ACHIEVE T/O PWR OF 1.754 WITH OR WITHOUT EEC ON , THRUST LEVER FULL FWD. STOP 1.669 EPR.  TRANSMITTER REPLACED EPR TRANSMITTER PRECAUTIONARY AMM 77-11-01404-007-R00. REMOVED #1 FFG IAW B757 AMM 73-21-01 PERFORMANCE TEST 5 AMM 71-00-00-00-715-089-R03 EPR 1.669 FAIL WITH CORRECTED N1 94.4 WITHIN ACCEPTANCE LIMIT PER. TEMP. CORRECTED N1 CHART. PLACEING EPR ON MEL FOR CORRECTIVE ACTION . MEL 7711G REJECTED PER MM REQUEST. INSTALLED #1 ENG FF
